# SDR SWAA2023113011137

- Difficulty date: October 16, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT R/W FIXED L/E FRONT SPAR FUELING STATION QTY GAUGES SUPPRT PANEL MKD DOT<[01] REFUELING STATION QTY GAUGES SUPPORT PANEL WILL BE REPLACED ON CARD # TTG8Q00NZZCQ.;[02] FINAL INSPECTION; REFUELING STATION QTY GAUGES SUPPORT PANEL WILL BE REPLACED ON CARD # TTG8Q00NZZCQ.
